# SDR UPS06548280

- Difficulty date: October 2, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 20,535 hours, 13,376 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N32712
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON AFT BULKHEAD LT & RT LOWER CORNER CHAFED.  BULKHEAD MILL AND NDT WERE DONE ON REF TRAV T6/634335 GUSSETS WERE FABBED REF TRAV T6/635145, FILLERS WERE FABBED REF TRAV T6/635144.  S SHOT PEEN PER SOPM 20-10-03.  INSTALLED REPAIR FILLER AND GUSSETS PER EA 757-5453-27-A1546 AND EO B757-5410-25-25387-A.
